Pacific Journal of Mathematics

The Adams spectral sequence of the real projective spaces.

Ralph L. Cohen, Wên Hsiung Lin, and Mark E. Mahowald

Article information

Source
Pacific J. Math., Volume 134, Number 1 (1988), 27-55.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689365

Mathematical Reviews number (MathSciNet)
MR953499

Zentralblatt MATH identifier
0663.55011

Subjects
Primary: 55T15: Adams spectral sequences
Secondary: 55P42: Stable homotopy theory, spectra 55Q10: Stable homotopy groups

Citation

Cohen, Ralph L.; Lin, Wên Hsiung; Mahowald, Mark E. The Adams spectral sequence of the real projective spaces. Pacific J. Math. 134 (1988), no. 1, 27--55. https://projecteuclid.org/euclid.pjm/1102689365


Export citation

References

  • [1] J.F. Adams, Onthe structure and applications ofthe Steenrod algebra,Comm. Math. Helv., 32(1958), 180-214.
  • [2] J.F. Adams,On the non-existenceofelements ofHopf invariant one, Ann. ofMath., 72(1960), 20-104.
  • [3] M. G. Barratt, J.D. S. Jones and M. E. Mahowald, The Kervaireinvariant prob- lem, Proc. Northwestern Homotopy Theory Conference, Contemporary Math. Amer. Math. Soc, 19(1983), 9-23.
  • [4] M. G. Barratt,Relations amongst Toda brackets and the Kervaire invariant in dimen- sion 62, J.London Math. Soc, 30(1984), 533-550.
  • [5] J. C. Becker and D. H. Gottlieb, The transfer map and fiber bundles, Topology, 14 (1975), 1-12.
  • [6] A. K. Bousfield, E. B. Curtis, D.M. Kan,D.G.Quillen,D.L. Roctor and J. W. Schlesinger, The mod-/? lower central series and the Adams spectral sequence, Topology, 5 (1966),331-342.
  • [7] E. H. Brown, Jr. and S. Gitler, A spectrum whose cohomology is certain cyclic module over the Steenrod algebra, Topology, 12 (1973),283-296.
  • [8] E. H. Brown, Jr. and F. P. Peterson, On the stable decompositionof2Sr+2, Trans. Amer. Math. Soc, 243 (1978),287-298.
  • [9] R. Bruner, An infinitefamily in *S derivedfrom Mahowald's } family, Proc. Amer. Math. Soc, 82 (1981),637-639.
  • [10] F. R. Cohen, T. L. Lada and J. P. May, TheHomology of Iterated Loop Spaces, Lee. Notes in Math. No. 533, Springer-Verlag, New York (1976).
  • [11] R. L. Cohen, Odd primary infinite families in stable homotopy theory, Memo. Amer. Math. Soc, No.242 (1981).
  • [12] R. L. Cohen, J. D. S. Jones and Mark E. Mahowald,The Kervaire invariant of immersions, Invent. Math., 79 (1985),95-123.
  • [13] E. B. Curtis, Simplicial homotopy theory, Advances in Math., 6 (1971), 107- 207.
  • [14] M. Feshbach, The transfer and compact Lie groups, Trans. Amer. Math. Soc, 251 (1979), 139-169.
  • [15] D. S. Kahn and S. B. Priddy, Applications of the transfer to the stable homotopy theory, Bull. Amer. Math. Soc, 78 (1972),981-991.
  • [16] S. O. Kochman, Homology of the classical groups over the Dyer-Lashof opera- tions, Trans. Amer. Math. Soc, 185 (1973),83-136.
  • [17] W. H. Lin, Algebraic Kahn-Priddytheorem, Pacific J. Math., 96 (1981), 435- 455.
  • [18] W. H. Lin, Some elements in the stable homotopy of spheres, Proc Amer. Math. Soc, 95(1985),295-298.
  • [19] M. E. Mahowald, The metastable homotopy of Sn, Memo. Amer. Math. Soc, 72 (1967).
  • [20] M. E. Mahowald and M. Tangora, Some differentials in the Adams spectral sequence, Topology,6 (1967),349-369.
  • [21] M. E. Mahowald and M. Tangora, On secondary operations which detect homotopy classes, Boletin Soc. Mat. Mexi., (1967),71-75.
  • [22] M. E. Mahowald, A new infinitefamily in 2l, Topology, 16 (1977),249-256.
  • [23] B. M. Mann, E. Y. Miller and H. R. Miller, S-equivariant function spaces and characteristic classes, Trans. Amer. Math. Soc, 295 (1986),233-256.
  • [24] R. J. Milgram,Iterated loop spaces, Ann. of Math., 84 (1966),386-403.
  • [25] D. Ravenel, Complex Cobordism and Stable Homotopy of Spheres,Academic Press, 1986.
  • [26] V. P. Snaith, A stable decompositionfor nSnX, J. London Math. Soc,2(1974), 577-583.
  • [27] V. P. Snaith,Algebraic cobordism and K-theory, Memo. Amer. Math. Soc, No.221 (1979).
  • [28] J. S. P. Wang, On the cohomology of the mod 2 Steenrod algebra and non- existence of elements of Hopf invariant one, Illinois J. Math., 11 (1967), 480- 490.